# SDR SWIA200718039

- Difficulty date: March 21, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 11,467 hours, 8,114 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICERS SIDE WINDOW CRACKED IN FLIGHT.  REPLACED FIRST OFFICER'S SIDE WINDOW IAW RII 56-220-1000 AND AMM 56-11-01.  OPERATIONAL CHECKS GOOD.
